(2 pack) Bayer Back and Body Extra Strength Aspirin 500 mg, Pain Reliever With Caffeine, 200 Coated Caplets

★★★★★ 4.6 113 reviews

US$14.04
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by crianzaconsciente.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$14.04
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by crianzaconsciente.fdemartires.es
Free 30-day returns Details

Product details

Management number 251781088 Release Date 2026/09/26 List Price US$14.04 Model Number 251781088
Category

For 125 years, Bayer Aspirin has been a leading aspirin brand in pain relief. Bayer Back and Body Extra Strength Aspirin is a powerful pain reliever with a dual action formula containing 500mg aspirin and 32.5mg of caffeine to help boost the pain-relieving effects of aspirin. These extra strength back and body pain relief pills provide safe, proven pain relief, when taken as directed, at the site of backache and muscle aches and pains. Each 500mg aspirin tablet is coated for ease of swallowing and is free of sodium. Adults and children over 12 take 1 or 2 caplets every 6 hours with a full glass of water, not exceeding 8 caplets in a 24-hour period. Use as directed.

  • Contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin
  • Dual action formula provides fast, safe pain relief at the site of pain when taken as directed
  • Targeted back and body pain relief for backache, plus muscle aches and pains
  • Each pain medicine tablet is sodium-free and coated for easier swallowing
  • For 125 years, Bayer Aspirin has been a leading aspirin brand in pain relief
Over-the-counter medicine type Aspirin, Pain Relief
Health concern Body Aches & Pains, Muscle Relief, Women's Health, Men's Health, Foot Pain, Joint Pain
Active ingredients Aspirin 500 mg (NSAID)* (Pain reliever) *nonsteroidal anti-inflammatory drug, Caffeine 32.5mg (Pain reliever aid)
Medicine strength Aspirin (500 mg)
Dosage Drink a full glass of water with each dose. Adults and children 12 years and over: take 2 caplets every 6 hours,not to exceed 8 caplets in 24 hours. Children under 12 years: consult a doctor.
Instructions Take 1 or 2 caplets every 6 hours with a full glass of water, not exceeding 8 caplets in a 24-hour period. Use as directed.
Brand Bayer
Age group Tween, Teen, Adult, Senior
Form Caplet
Symptoms Backache, Muscle aches and pains
Flavor Original
Features Medicated
Treatment effective time 6 h
Active ingredient name Aspirin
Inactive ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin
Size 200 Tablets
Count per pack 200
Product net content parent 200 Count
Net content statement 200 Tablets
Product net content uom Count
Items included 200 Coated Caplets
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.6 out of 5
★★★★★
113 ratings | 46 reviews
How item rating is calculated
View all reviews
5 stars
84% (95)
4 stars
3% (3)
3 stars
2% (2)
2 stars
1% (1)
1 star
10% (11)
Sort by

There are currently no written reviews for this product.